A certain property of a linearly independent system of functions which does not form a Chebyshev system
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1969), pp. 13-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_7_a1,
author = {M. S. Aliev},
title = {A~certain property of a~linearly independent system of functions which does not form {a~Chebyshev} system},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {13--19},
year = {1969},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_7_a1/}
}
TY - JOUR AU - M. S. Aliev TI - A certain property of a linearly independent system of functions which does not form a Chebyshev system JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1969 SP - 13 EP - 19 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1969_7_a1/ LA - ru ID - IVM_1969_7_a1 ER -
M. S. Aliev. A certain property of a linearly independent system of functions which does not form a Chebyshev system. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1969), pp. 13-19. http://geodesic.mathdoc.fr/item/IVM_1969_7_a1/